Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Equivariant covers for hyperbolic groups

Arthur Bartels, Wolfgang Lück and Holger Reich

Geometry & Topology 12 (2008) 1799–1882
Abstract

We prove an equivariant version of the fact that word-hyperbolic groups have finite asymptotic dimension. This is important in connection with our forthcoming proof of the Farrell–Jones conjecture for K(RG) for every word-hyperbolic group G and every coefficient ring R.

Keywords
equivariant, hyperbolic groups, flow spaces, asymptotic dimension
Mathematical Subject Classification 2000
Primary: 20F65, 20F67
Secondary: 37D40, 57M07
References
Publication
Received: 28 September 2006
Accepted: 7 February 2008
Published: 4 July 2008
Proposed: Martin Bridson
Seconded: Steve Ferry, Ralph Cohen
Authors
Arthur Bartels
Westfälische Wilhelms-Universität Münster
Mathematisches Institut
Einsteinstr. 62, D-48149 Münster, Germany
http://www.math.uni-muenster.de/u/bartelsa/bartels
Wolfgang Lück
Westfälische Wilhelms-Universität Münster
Mathematisches Institut
Einsteinstr. 62, D-48149 Münster, Germany
http://www.math.uni-muenster.de/u/lueck
Holger Reich
Heinrich-Heine-Universität Düsseldorf
Mathematisches Institut
Universitätsstr. 1, D-40225 Düsseldorf, Germany
http://reh.math.uni-duesseldorf.de/\%7Ereich/